Alert archive / Arizona / Red Flag Warnings in 2009

Red Flag Warning 5, NWS Flagstaff, AZ

April 7, 2009Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this red flag warning at Apr 7, 2009, 2:41 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 8, 2009, 9:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2009, 2:41 PM MST (21:41 UTC)
In effect from
Apr 8, 2009, 9:00 AM MST
Expired
Apr 8, 2009, 7:00 PM MST
In force
10 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2009-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2009-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3437 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KFGZ 072141
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
241 PM MST TUE APR 7 2009

AZZ110-111-113-114-140-080545-
/O.UPG.KFGZ.FW.A.0003.090408T1600Z-090409T0100Z/
/O.NEW.KFGZ.FW.W.0005.090408T1600Z-090409T0200Z/
CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
241 PM MST TUE APR 7 2009

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A STORM SYSTEM WILL APPROACH THE REGION WEDNESDAY BRINGING STRONG
SOUTHWEST WINDS. SUSTAINED SPEEDS FROM 20 TO 35 MPH WITH GUSTS OF
40 TO 50 MPH WILL DEVELOP BY MID MORNING AND CONTINUE THROUGH THE
EARLY EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO 10-15
PERCENT IN THE WARNING AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ109-112-080545-
/O.NEW.KFGZ.FW.W.0005.090408T1600Z-090409T0200Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
241 PM MST TUE APR 7 2009

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY. 

A STORM SYSTEM WILL APPROACH THE REGION WEDNESDAY BRINGING STRONG
SOUTHWEST WINDS. SUSTAINED SPEEDS FROM 20 TO 35 MPH WITH GUSTS OF
40 TO 50 MPH WILL DEVELOP BY MID MORNING AND CONTINUE THROUGH THE
EARLY EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO 10-15
PERCENT IN THE WARNING AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
4 follow-up statements
000 
WWUS85 KFGZ 080540
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1040 PM MST TUE APR 7 2009

AZZ109>114-140-081400-
/O.CON.KFGZ.FW.W.0005.090408T1600Z-090409T0200Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
1040 PM MST TUE APR 7 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 7 PM MST
WEDNESDAY DUE TO STRONG WINDS A LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 7 PM MST
WEDNESDAY.

A STORM SYSTEM WILL APPROACH THE REGION WEDNESDAY BRINGING STRONG
SOUTHWEST WINDS. SUSTAINED SPEEDS FROM 20 TO 35 MPH WITH GUSTS OF
40 TO 50 MPH WILL DEVELOP BY MID MORNING AND CONTINUE THROUGH THE
EARLY EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO 10-
15 PERCENT IN THE WARNING AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
000 
WWUS85 KFGZ 081006
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
306 AM MST WED APR 8 2009

AZZ109>114-140-082300-
/O.CON.KFGZ.FW.W.0005.090408T1600Z-090409T0200Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
306 AM MST WED APR 8 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
7 PM MST THIS EVENING DUE TO STRONG WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
7 PM MST THIS EVENING. 

A STORM SYSTEM WILL APPROACH THE REGION TODAY BRINGING STRONG
SOUTHWEST WINDS. SUSTAINED SPEEDS FROM 20 TO 35 MPH WITH GUSTS OF
40 TO 50 MPH WILL DEVELOP DURING THE MORNING AND CONTINUE THROUGH
THE EARLY EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO 10-
15 PERCENT IN THE WARNING AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
000 
WWUS85 KFGZ 082248
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
348 PM MST WED APR 8 2009

AZZ109>114-140-090200-
/O.CON.KFGZ.FW.W.0005.000000T0000Z-090409T0200Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
348 PM MST WED APR 8 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING.

A STRONG COLD FRONT WILL MOVE ACROSS NORTHERN ARIZONA THIS
EVENING CONTINUING THE STRONG SOUTHWEST WINDS. SUSTAINED SPEEDS
FROM 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH WILL CONTINUE THROUGH
THE EARLY EVENING. THE RELATIVE HUMIDITY IS EXPECTED TO REMAIN 10
TO 15 PERCENT IN THE WARNING AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
000 
WWUS85 KFGZ 090147
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
647 PM MST WED APR 8 2009


AZZ109>114-140-090300-
/O.EXP.KFGZ.FW.W.0005.000000T0000Z-090409T0200Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
647 PM MST WED APR 8 2009

...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING. 

IT WILL REMAIN WINDY THROUGH THE EVENING HOURS ACROSS THE AREA.
HOWEVER...WITH THE APPROACH OF SUNSET...RELATIVE HUMIDITY VALUES HAD
GENERALLY CLIMBED TO ABOVE 15 PERCENT. AS A RESULT...THE RED FLAG
WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM MST.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 7, 9:45 AM MST, 4 hours 56 minutes earlier.

Area forecast discussion, Apr 7, 9:45 AM MST, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
945 AM MST TUE APR 07 2009

.SYNOPSIS...HIGH PRESSURE WILL PRODUCE SUNNY SKIES TODAY WITH ABOVE
NORMAL DAYTIME TEMPERATURES. ON WEDNESDAY...A STORM SYSTEM WILL
BRING WINDY AND COOLER CONDITIONS ALONG WITH A CHANCE OF RAIN AND
SNOW SHOWERS. A STRONGER SYSTEM MOVING INTO THE REGION LATE FRIDAY
INTO SATURDAY WILL BRING ANOTHER ROUND OF STRONG WINDS AND
ADDITIONAL CHANCES FOR PRECIPITATION.

&&

.DISCUSSION...HIGH AMPLITUDE RIDGE OF HIGH PRESSURE WILL REMAIN
ACROSS THE SOUTHWEST TODAY BRINGING ABOVE SEASONABLE DAYTIME TEMPS
ALONG WITH MOSTLY CLEAR SKIES AND GENERALLY LIGHT WINDS.

A STRONG S/W TROUGH AND SFC COLD FRONT WILL APPROACH THE AREA ON
WEDNESDAY. SFC PRESSURE GRADIENTS WILL STRENGTHEN AND WINDS WILL
INCREASE DURING THE DAY. EXPECT THAT WINDS WILL EXCEED ADVISORY
THRESHOLDS AND WILL LIKELY NEED TO ISSUE A WIND ADVISORY FOR
WEDNESDAY WITH THE AFTERNOON FCST PACKAGE.

STRONG DYNAMICS ASSOCIATED WITH THIS SYSTEM WILL BE SUFFICIENT TO
GENERATE SHOWERS WITH THE COLD FRONT AS IT SWEEPS ACROSS THE STATE
FROM WEDNESDAY AFTERNOON THROUGH EARLY THURSDAY MORNING. MOISTURE
REMAINS SCANT WITH THIS SYSTEM AND EXPECT ONLY LIGHT PCPN AMOUNTS.
SNOW LEVELS WILL FALL TO AROUND 6000 FEET BY EARLY THURSDAY MORNING.

A WEAK S/W RIDGE MOVES ACROSS THE AREA ON THURSDAY ALLOWING TEMPS TO
RECOVER AND WINDS TO SLACKEN ACROSS THE AREA.

A MUCH STRONGER STORM SYSTEM WILL APPROACH THE AREA ON FRIDAY. BOTH
GFS AND ECMWF ARE CONSISTENT WITH BRINGING THIS SYSTEM FARTHER SOUTH
THAN PREVIOUS SYSTEMS AND IT HAS THE POTENTIAL TO TAP SOME
SUBTROPICAL MOISTURE AND DRAW IT NORTHWARD ACROSS AZ. THE LAST FEW
RUNS OF THE GFS AND ECMWF ARE ALREADY SUGGESTING THIS POSSIBILITY
AND AREA SHOWING SUBSTANTIAL PCPN AMOUNTS BUT ARE INCONSISTENT WITH
LOCATION AND TIMING. CURRENT THINKING IS THAT THERE SHOULD BE
WIDESPREAD AREAS OF .25 INCHES WITH LOCALLY HEAVIER AMOUNTS OF TWICE
THIS AMOUNT OR MORE. SNOW LEVELS COULD FALL BELOW 5000 FEET WITH THIS
SYSTEM.

A MOIST AND UNSTABLE NWLY FLOW WILL REMAIN ACROSS AZ ON SUNDAY
ALLOWING SHOWERS TO LINGER ACROSS THE REGION. DRIER AND WARMER
WEATHER WILL RETURN BEGINNING ON MONDAY.

&&

.AVIATION...FOR THE 18Z PACKAGE...VFR CONDITIONS ARE EXPECTED
THROUGH THE NEXT 24 HOURS. SOUTHWEST WINDS WILL INCREASE TO 10 TO 20
KT WITH GUSTS AROUND 25 KT AFTER 17Z TODAY ALONG AND WEST OF A
KPGA-KFLG-KPRC LINE. WINDS WILL DECREASE TO 10-15 KT AFTER 01Z
WEDNESDAY. EVEN WINDIER CONDITIONS CAN BE ANTICIPATED ACROSS
NORTHERN ARIZONA AFTER SUNRISE WEDNESDAY. AVIATION DISCUSSION NOT
UPDATED FOR AMENDMENTS.

&&

.FIRE WEATHER...LOW PRESSURE APPROACHING THE WEST COAST WILL BRING
INCREASING SOUTHWEST WINDS TODAY WITH CONTINUED DRY CONDITIONS.
SUSTAINED WINDS ARE EXPECTED TO BE BELOW CRITICAL LEVELS FOR MOST
AREAS...ALTHOUGH FAR WESTERN COCONINO AND YAVAPAI MAY BRIEFLY REACH
20 MPH. WINDY CONDITIONS WILL DEVELOP ON WEDNESDAY. IT WILL REMAIN
DRY OVER FAR EASTERN AZ WHERE A FIRE WEATHER WATCH HAS BEEN ISSUED.
INCREASING RH IS FORECAST ELSEWHERE WITH SHOWERS LATE IN THE DAY.

FOR THURSDAY THROUGH SATURDAY...WEAK HIGH PRESSURE WILL MOVE ACROSS
THE STATE ON THURSDAY WITH PARTLY CLOUDY CONDITIONS AND LIGHTER
WINDS. ANOTHER TROUGH WILL BEGIN TO MOVE ACROSS ARIZONA ON FRIDAY
WITH INCREASING WINDS AND HUMIDITY. EXPECT COOLER TEMPERATURES AND A
CHANCE FOR RAIN AND SNOW FRIDAY AND SATURDAY.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH WEDNESDAY FROM
9 AM UNTIL 6 PM MST FOR ZONES 110-111-113-114-040.

&&

PUBLIC.....................DB
AVIATION/FIRE WEATHER......KD

VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER
INFORMATION.
Hazardous weather outlook, Apr 7, 5:33 AM MST, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
533 AM MST TUE APR 7 2009

AZZ004>018-037>040-080400-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
533 AM MST TUE APR 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST
CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A LOW PRESSURE SYSTEM AND COLD FRONT APPROACHING ARIZONA FROM THE
WEST WILL PRODUCE STRONG SOUTHWEST WINDS OF 20 TO 30 MPH WITH
GUSTS FROM 35 TO 50 MPH. A WIND ADVISORY MAY BE NEEDED FOR
WEDNESDAY AFTERNOON.

BLOWING DUST MAY ALSO OCCUR ON WEDNESDAY FOR THE LITTLE COLORADO
RIVER VALLEY AND CHINLE VALLEY REGIONS REDUCING VISIBILITIES ON
LOCAL AREA ROADWAYS.

A FIRE WEATHER WATCH IS IN EFFECT FOR WEDNESDAY FROM THE LITTLE
COLORADO RIVER VALLEY NORTHWARD ACROSS THE CHINLE VALLEY AND
DEFIANCE PLATEAU. SEE THE FIRE WEATHER WATCH PRODUCT PHXRFWFGZ
FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 2:38 AM MSTFire Weather WatchFGZApache, Coconino, Navajo12 hr
Apr 7, 3:08 PM MSTWind AdvisoryFGZApache, Coconino, Navajo30 hr

Nearby

Red Flag Warnings in Arizona, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.